# SDR UPS97221922

- Difficulty date: January 9, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N945UP
- Make and model: Boeing 727-22C
- Aircraft serial: 19094
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 6517593129
- Condition: Damaged
- Location: Bs 303.9
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-D, UPPER CHORD OF INTERCOSTAL AT LOCATION BS 303.9 LBL 40 DAMAGED.  NEW INTERCOSTAL FABRICATED AND INSTALLED PER BOEING DRG 65-17593 AND INSTALLED PER SRM 51-30-2.
